zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Partially ordered cone metric spaces and coupled fixed point results. (English) Zbl 1205.54044
Summary: T. G. Bhaskar and V. Lakshmikantham [Nonlinear Anal., Theory Methods Appl. 65, No. 7 (A), 1379–1393 (2006; Zbl 1106.47047)] studied the coupled coincidence point of a mapping F from X×X into X and a mapping g from X into X. E. Karapinar [Comput. Math. Appl. 59, No. 12, 3656–3668 (2010; Zbl 1198.65097)] proved some results of the coupled coincidence point of a mapping F from X×X into X and a mapping g from X into X over normal cones without regularity. In the present paper, we prove that coupled coincidence fixed point theorems over cone metric spaces are not necessarily normal. Our results generalize several well known comparable results in the literature.

MSC:
54H25Fixed-point and coincidence theorems in topological spaces
47H10Fixed point theorems for nonlinear operators on topological linear spaces
References:
[1]Haung, L. G.; Zhang, X.: Cone metric spaces and fixed point theorems of contractive mappings, J. math. Anal. appl. 332, 1468-1476 (2007) · Zbl 1118.54022 · doi:10.1016/j.jmaa.2005.03.087
[2]Abbas, M.; Jungck, G.: Common fixed point results for noncommuting mappings without continuity in cone metric spaces, J. math. Anal. appl. 341, 416-420 (2008) · Zbl 1147.54022 · doi:10.1016/j.jmaa.2007.09.070
[3]Abbas, M.; Rhodes, B. E.: Fixed and periodic point results in cone metric spaces, Appl. math. Lett. 22, 511-515 (2008) · Zbl 1167.54014 · doi:10.1016/j.aml.2008.07.001
[4]Abdeljawad, T.; Karapinar, E.: Quasicone metric spaces and generalizations of caristi kirk’s theorem, Fixed point theory appl. (2009) · Zbl 1197.54051 · doi:10.1155/2009/574387
[5]Amini-Harandi, A.; Fakhar, M.: Fixed point theory in cone metric spaces obtained via the scalarization, Comput. math. Appl. (2010)
[6]Kadelburg, Z.; Pavlovic, M.; Radenović, S.: Common fixed point theorems for ordered contractions and quasicontractions in ordered cone metric spaces, Comput. math. Appl. 59, 3148-3159 (2010) · Zbl 1193.54035 · doi:10.1016/j.camwa.2010.02.039
[7]Karapinar, E.: Couple fixed point theorems for nonlinear contractions in cone metric spaces, Comput. math. Appl. (2010)
[8]Karapinar, E.: Fixed point theorems in cone Banach spaces, Fixed point theory appl. 2009 (2009) · Zbl 1204.47066 · doi:10.1155/2009/609281
[9]Llić, D.; Rakočević, V.: Common fixed points for maps on cone metric space, J. math. Anal. appl. 341, 876-882 (2008) · Zbl 1156.54023 · doi:10.1016/j.jmaa.2007.10.065
[10]Rezapour, Sh.; Hamlbarani, R.: Some notes on the paper ”cone metric spaces and fixed point theorems of contractive mappings”, J. math. Anal. appl. 347, 719-724 (2008) · Zbl 1145.54045 · doi:10.1016/j.jmaa.2008.04.049
[11]Turkoglu, D.; Abuloha, M.: Cone metric spaces and fixed point theorems in diametrically contractive mappings, Acta math. Sin. (Engl. Ser.) 26, No. 3, 489-496 (2010) · Zbl 1203.54049 · doi:10.1007/s10114-010-8019-5
[12]Turkoglu, D.; Abuloha, M.; Abdeljawad, T.: KKM mappings in cone metric spaces and some fixed point theorems, Nonlinear anal. TMA 72, No. 1, 348-353 (2010) · Zbl 1197.54076 · doi:10.1016/j.na.2009.06.058
[13]Bhaskar, T. G.; Lakshmikantham, V.: Fixed point theorems in partially ordered metric spaces and applications, Nonlinear anal. 65, 1379-1393 (2006) · Zbl 1106.47047 · doi:10.1016/j.na.2005.10.017
[14]Lakshmikantham, V.; Ćirić, Lj.B.: Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear anal. 70, 4341-4349 (2009) · Zbl 1176.54032 · doi:10.1016/j.na.2008.09.020